# SDR IXXA20170412221

- Difficulty date: March 20, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1197-1219
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO FUSELAGE SKIN CORRODED AT BS 1197 - 1219, STRINGER 33 - 35R. TWO AREAS BLENDED OUT OF LIMITS.  CUT OUT DAMAGED AREAS, FABRICATED AND INSTALLED DOUBLER, TRIPLER, AND TWO FILLERS IAW SRM 53-00-01, FIGURE 201, REPAIR 14.
